Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

STABILITY CONDITIONS OF NONAUTONOMOUS DIFFERENCE EQUATION WITH BOUNDED DELAYS

Annotation

For the difference equation with bounded delays, new effective sufficient stability conditions expressed in terms of its Cauchy function are obtained.

Keywords

difference equations; stability; stability conditions; the Cauchy function

Full-text in one file

Download

UDC

517.929

Pages

1225-1239

References

1. Zhang B.G., Tian C.J., Wong P.J.Y. Global attractivity of difference equation with variable delay // Dynam. Contin. Discrete Impuls. Systems. 1999. №6. P. 307–317. 2. GyEori I., Hartung F. Stability in delay perturbed differential and difference equation // Fields Inst. Commun. 2001. №29. P. 181–194. 3. Kulikov A.Yu., Malygina V.V. Ob ustoychivosti neavtonomnykh raznostnykh uravneniy s neskol'kimi zapazdyvaniyami // Izvestiya vuzov. Matematika. 2008. №3. S. 18–26. 4. Myshkis A.D. Lineynye differentsial'nye uravneniya s zapazdyvayushchim argumentom. M.: Nauka, 1972. 352 s. 5. Malygina V.V. Nekotorye priznaki ustoychivosti funktsional'no-differentsial'nykh uravneniy, razreshennykh otnositel'no proizvodnoy // Izvestiya vuzov. Matematika. 1992. №7. S. 46–53. 6. Yu J.S. Asymptotic stability for a linear difference equation with variable delay // Comp. Math. Appl. 1998. V. 36. №10-12. P. 203–210. 7. Kulikov A.Yu. Ustoychivost' lineynogo neavtonomnogo raznostnogo uravneniya s ogranichennymi zapazdyvaniyami // Izvestiya vuzov. Matematika. 2010. №11. S. 22–30. 8. Malygina V.V., Kulikov A.Y. On precision of constants in some theorems on stability of difference equations // Funct. Diff. Equat. 2008. V. 15. № 3–4. P. 239–248. 9. Elaydi S.N. Periodicity and stability of linear Volterra difference systems // J. Math. Anal. Appl. 1994. № 181. P. 483–492. 10. Berezansky L., Braverman E. On existence of positive solutions for linear difference equations wits several delays // Adv. Dynam. Systems Appl. 2006. V. 1. №1. P. 29–47. 11. Kulikov A.Yu., Malygina V.V. Ustoychivost' lineynogo raznostnogo uravneniya i otsenki ego fundamental'nogo resheniya // Izvestiya vuzov. Matematika. 2011. №12. S. 30-41.

Received

2015-05-20

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.